Jump to content

mixed up


[...]

Recommended Posts

Has anyone taken seroquel  my doctor just prescribed 25mg. to take tonight  i also stopped the 1mg. of valium.  thanks
Link to comment
Share on other sites

My doctor gave it to me when I was in tolerance withdrawal (didn't know that at the time  :() and it made me feel awful!  I felt like I was completely drunk after taking it, along with lots of other unpleasant side effects.  I stopped taking it after a week - horrible medication!  Why does your doctor think you need to take it?
Link to comment
Share on other sites

Seroquel--vitamin S to crackheads who want to come down--is a strange and awful drug. At larger doses, it's an anit-psychotic/anti-manic, and at much lower ones, addresses insomnia. Some of its neat side effects include interuppting the metabolism of active thyroid hormone to a point that rapid weight gain is hard to avoid, regardless of how much a person cuts calories and exercises.

 

In small amouants, this stuff kills motivation and enhances appetite. Aside from psychoses of any origin, it's darn near useless.

 

Just my two cents.

 

Jd 

Link to comment
Share on other sites

Seroquel was the drug that caused a complete meltdown for me... Psychosis, suicidal thoughts, and extreme paranoia. It's now listed as "an allergy" on my health records.

 

Some allergy huh?

Link to comment
Share on other sites

thank you all for your help  i am not going to take it.  she gave it to me for sleep  and also anxiety. 
Link to comment
Share on other sites

As you all can see i am so mixed up on what to take for sleep.  I'm scared to take the remeron or seroquel  i did take the 10mg. of doxepin but that just made me float and still did not get proper sleep.  i also have a prescription for trazadone which might be the next one to try again for the sleep. that seems to be the one some people are on.   thank you all for the help
Link to comment
Share on other sites

I am on trazodone (125mg at the moment, tolerance is developing quickly) and it does seems to be the lesser of the evils. I've been taking it quite a while with good results, although the past few days it hasn't been working well for some reason and I've been exhausted all day. If I were you I would give traz a try, I really don't think it will hurt...

 

 

Holly

Link to comment
Share on other sites

That was one given to me in a flurry of medication trying to help lessen my anxiety and withdrawal symptoms.

It would knock me out and put me to sleep for a few hours, but did not help my anxiety or anything else. The doctor I saw took me off it fairly quickly and it has had its own withdrawal problems to add into the mix. That seemed to be the case with most of what was tried actually.

 

I personally did not find it to improve my standard of living or to help in my recovery.

Link to comment
Share on other sites

  • 2 weeks later...
It will help you sleep, but it causes the worst anxiety EVER! And when you stop taking it, the rebound insomnia is the worst possible thing imaginable.
Link to comment
Share on other sites

  • 2 weeks later...

I was tried on Trazadone, Vistaril, Elavil and Seroquel for sleep. Each either didn't work that well, or had awful side effects. To tell the truth, I have slept as well, or better, taking Unisom (I use 1/2 tab) along with Alteril herbal preparation OTC.

 

When our GABAs are off, these drugs don't work the same.

Link to comment
Share on other sites

×
×
  • Create New...